# SDR A6WA2019062646681

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 35,810 hours, 34,479 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ONCE AIRBORNE, NLG REMAINED DOWN  AND LOCKED MLG BOTH UP AND LOCKED CW QRH MSG CLEARED ONCE LANDING GEAR SELECTED DOWN. HANDLE UP AND MSG AT 30 SECONDS. NO ICING HYD NR 3 AT 3000 PSI. ALL HYD QTY'S AND TEMP'S OK, LANDING WEIGHT 44000 HANDLE NOT MOVED AGAIN WITHIN 30 SECONDS. MANUAL RELEASE WAS NOT USED.
